Skip to main content
placeholder image

The microwave heating of three-dimensional blocks: semi-analytical solutions

Journal Article


Abstract


Publication Date


  • 2002

Citation


  • Liu, B. & Marchant, T. R. (2002). The microwave heating of three-dimensional blocks: semi-analytical solutions. IMA Journal of Applied Mathematics, 67 145-175.

Number Of Pages


  • 30

Start Page


  • 145

End Page


  • 175

Volume


  • 67

Abstract


Publication Date


  • 2002

Citation


  • Liu, B. & Marchant, T. R. (2002). The microwave heating of three-dimensional blocks: semi-analytical solutions. IMA Journal of Applied Mathematics, 67 145-175.

Number Of Pages


  • 30

Start Page


  • 145

End Page


  • 175

Volume


  • 67